Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hello all! It's my first ever post!!!

So yeah, I started the Regimen about 2 weeks back (all's going well... seems to be helping a bit). But around 3 days ago I started using Jojoba oil with my moisturizer (Cetaphil). Since then I've been getting alot of red marks...

Has this ever happened to any of you?

Is it because of the Jojoba oil?

Share this post


Link to post
Share on other sites

Err.. it's been like 20 minutes... I'm not really sure how long it usally takes people to reply on these forums... but 20 minutes is long for me. Lol, sorry for the impatience...

Share this post


Link to post
Share on other sites

no its not the jojoba oil. its the BP that is causing the red marks (well not necessarily. some people are prone to getting red marks, some people aren't. those who are prone to getting red marks wil get red marks no matter if they use BP or not. but its been proven that BP slows down the healing process of red marks and makes them darker even)

jojoba oil is actually good for you skin cuz of its antioxidants and vitamin E content

ps. patience on these boards... lol j/k

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×